What are the side effects of Tramadol?
Take treatment as advised
I have gone through your question and understand your concern.
The diplopia in diabetes most likely occurs due to diabetic neuropathy.
The resolution occurs with time without any specific treatment.
Tramadol is relatively safe and can be taken for months.
You can also try amitriptyline or sertraline.
Hope you found the answer helpful.
Dr N Kumar
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Side effects of tramadol overdose
- Tramadol side effects with alcohol
- What are the side effects of taking tramadol
- Common side effects of tramadol
- Tramadol side effects and cautions
- Side effects of tramadol tablets
- Tramadol side effects side effects
- Tramadol side effects in humans
- Side effects of take tramadol
- Tramadol withdrawal side effects
- What causes recurrent painful sensation over one side of lower face?
- What does my blood test report indicate?
- What causes constant dizziness?
- Suggest treatment for weight gain, coldness and constipation
- What causes facial pain and leg numbness in a patient with diabetes?
- Suggest treatment for recurring optic neuritis in right eye
- What causes trouble thinking clearly while recovering form sepsis?
- How long should medication be continued after suffering partial paralysis?
- Suggest treatment for constant pain due to neuropathy
- What causes burning sensation in buttocks of a person with spinal problems?